# SDR USAA2013093000004

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 50,655 hours, 18,564 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT ROW 15ABC.  REPAIRED WIRE CONTACTS AT CONNECTOR 7260VCA IAW ELECTRICAL STANDARD PRACTICES MANUAL 20-48-21.
